# SDR L1GA200000180

- Difficulty date: July 27, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 55,766 hours, 43,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: PRC1422B12
- Condition: Missing
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 19 RETURNED TO FIELD AFTER LOUD OUTSIDE NOISE WAS NOTICED DURING T/O.  RESEALED GAP IN WINDSHIELD AT SPLICE FRAME AND RETORQUED SCREWS.  RETURNED TO SERVICE.
